# SDR QXEA2019072300277

- Difficulty date: July 23, 2019
- Submitted: July 23, 2019
- Operation: Air carrier
- Aircraft: N442QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4352
- Aircraft time: 18,822 hours, 20,096 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 301450601
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF AT POSITIVE RATE, MOVED THE GEAR LEVER TO THE UP POSITION . ALL GEAR LIGHTS EXTINGUISHED EXCEPT THE N. DOOR AMBER LIGHT. IMMEDIATELY AFTER THAT, THE LDG GEAR INOP CAUTION LIGHT ILLUMINATED. WE PROCCEEDED WITH CLIMB UP TO 12,000 FT AND REMAINED BELOW 200 KTS. RAN LDG GEAR INOP CAUTION CHECKLIST. RAN ALTERNATE GEAR EXTENSION CHECKLIST. DURING ALTERNATE GEAR EXTENSION CHECKLIST , ALL THREE GREEN LIGHTS ILLUMINATED UPON MOVING THE GEAR SELECTION HANDLE TO THE DOWN POSITION. CONTINUED FLIGHT WITH GEAR DOWN. LANDING UNEVENTFUL. REMOVED FROM SERVICE. REMOVED AND REPLACED PSEU DUE TO MULTIPLE INTERNAL POWER FAIL FAULTS AND CARD C FAULTS. OPS TEST OF LANDING GEAR SYSTEM GOOD . RETURNED TO SERVICE.
